# SDR SWAA2023050116654

- Difficulty date: March 15, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER ACCESS PANEL 661CB LOWER SKIN SURFACE FASTENER HOLES HAS CRACKS. (18-027)<[01] PREPARED REPAIR AND REPAIRED R/H WING ACCESS PANEL 661 CB .AS PER B737 SRM 51-70-04 -2R-9 PARAGRAPH.4 .MATERIAL USED PO.1738579 AND PO.1800550. APPLIED PRIMER PANEL 661CB; AS PER B737 51-21-72-370-804 APLIED TOP COAT ON PANEL 661CB;AS PER B737 AMM.51-21-73-370-803;[02] VERIFIED FINAL CORRECTIVE ACTION.
